Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dizziness, headache, vomiting, blood in sputum after drinking alcohol, smoking. Treatment?

I have been smoking hookah everyday for about 2 and a half months now with a 9 day break recently from july 6th to july 15th. The other night i went to a party and drank hard lemonade for the first time. i had 3 since i was planning to drive home later. Later in the night i felt dizzy with a headache and i threw up. Right after that i noticed blood in my spit as i was finishing throwing up. I found that it was coming from my throat . what is happening to me?
Asked On : Thu, 26 Jul 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Consuming alcohol can cause tears in food pipe that may mimic sometimes as if blood coming from throat

One need to withhold alcohol consumption, take plenty of water, rest, consider doing GI Endoscopy, check for BP ( dizziness may be because of hidden blood loss), take adequate healthy diet including fresh fruits

Wish you a speedy recovery
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor